Alert archive / Pennsylvania / Freeze Watches in 2014
Freeze Watch 4, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this freeze watch at Oct 18, 2014, 3:02 PM EDT for Carbon County, Monroe County, Pennsylvania; Sussex County, New Jersey. It took effect at Oct 20, 2014, 3:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 18, 2014, 3:02 PM EDT (19:02 UTC)
- In effect from
- Oct 20, 2014, 3:00 AM EDT
- Expired
- Oct 19, 2014, 3:40 AM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Sussex County, NJ, Carbon County, PA, Monroe County, PA
The radar
The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
658 WWUS71 KPHI 181902 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 302 PM EDT SAT OCT 18 2014 NJZ001-PAZ054-055-191000- /O.NEW.KPHI.FZ.A.0004.141020T0700Z-141020T1200Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 302 PM EDT SAT OCT 18 2014 ...FREEZE WATCH IN EFFECT FROM 3 AM TO 8 AM MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MONDAY MORNING. * TEMPERATURES...LOWS AROUND 32. * IMPACTS... MODERATE CONFIDENCE IS PRESENT THAT LOW TEMPERATURES WILL REACH 32 DEGREES WITH THE POTENTIAL FOR A FEW HOURS OF TEMPERATURES NEAR FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ GAINES
2 follow-up statements
540 WWUS71 KPHI 181919 CCA NPWPHI URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 317 PM EDT SAT OCT 18 2014 NJZ001-PAZ054-055-191030- /O.COR.KPHI.FZ.A.0004.141020T0700Z-141020T1200Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 317 PM EDT SAT OCT 18 2014 ...FREEZE WATCH IN EFFECT FROM 3 AM TO 8 AM MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MONDAY MORNING. * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...EARLY MONDAY MORNING. * IMPACTS...THE POTENTIAL FOR A FEW HOURS OF TEMPERATURES NEAR FREEZING COULD KILL UNPROTECTED CROPS AND SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ GAINES
606 WWUS71 KPHI 190740 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 340 AM EDT SUN OCT 19 2014 NJZ001-PAZ054-055-192100- /O.UPG.KPHI.FZ.A.0004.141020T0700Z-141020T1200Z/ /O.NEW.KPHI.FZ.W.0004.141020T0700Z-141020T1200Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 340 AM EDT SUN OCT 19 2014 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...IN THE LOWER 30S. * TIMING...EARLY MONDAY MORNING. * IMPACTS...A FEW HOURS OF TEMPERATURES AROUND FREEZING COULD KILL UNPROTECTED CROPS AND SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PLEASE BRING INDOORS ANY TROPICAL PLANTS AND TAKE NECESSARY PROTECTIVE MEASURES TO PROLONG THE GROWING SEASON FOR OTHER OUTDOOR VEGETATION. && $$ NJZ007>010-PAZ061-062-192100- /O.NEW.KPHI.FZ.W.0004.141020T0700Z-141020T1200Z/ WARREN-MORRIS-HUNTERDON-SOMERSET-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...ALLENTOWN...BETHLEHEM...EASTON 340 AM EDT SUN OCT 19 2014 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT MONDAY. * TEMPERATURES...IN THE LOWER 30S. * TIMING...EARLY MONDAY MORNING. * IMPACTS...A COUPLE OF HOURS OF TEMPERATURES AROUND FREEZING COULD KILL UNPROTECTED CROPS AND SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PLEASE BRING INDOORS ANY TROPICAL PLANTS AND TAKE NECESSARY PROTECTIVE MEASURES TO PROLONG THE GROWING SEASON FOR OTHER OUTDOOR VEGETATION. && $$ NJZ020>022-027-192100- /O.NEW.KPHI.FZ.W.0004.141020T0800Z-141020T1200Z/ OCEAN-CUMBERLAND-ATLANTIC-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...JACKSON...MILLVILLE...HAMMONTON... WHARTON STATE FOREST 340 AM EDT SUN OCT 19 2014 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY. * TEMPERATURES...IN THE LOWER 30S. * TIMING...EARLY MONDAY MORNING. * IMPACTS...A COUPLE OF HOURS OF TEMPERATURES AROUND FREEZING COULD KILL UNPROTECTED CROPS AND SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PLEASE BRING INDOORS ANY TROPICAL PLANTS AND TAKE NECESSARY PROTECTIVE MEASURES TO PROLONG THE GROWING SEASON FOR OTHER OUTDOOR VEGETATION. && $$ NJZ012-013-015>019-023-PAZ060-101>106-192100- /O.NEW.KPHI.FR.Y.0007.141020T0600Z-141020T1200Z/ MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CAPE MAY-BERKS-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...CAPE MAY COURT HOUSE...READING...HONEY BROOK... OXFORD...WEST CHESTER...KENNETT SQUARE...COLLEGEVILLE... POTTSTOWN...NORRISTOWN...LANSDALE...CHALFONT...PERKASIE... MORRISVILLE...DOYLESTOWN 340 AM EDT SUN OCT 19 2014 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. * TEMPERATURES...MAINLY IN THE MID 30S. * TIMING...EARLY MONDAY MORNING. * IMPACTS...FROST COULD LIKELY KILL SENSITIVE PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PLEASE BRING INDOORS ANY TROPICAL PLANTS AND TAKE NECESSARY PROTECTIVE MEASURES TO PROLONG THE GROWING SEASON FOR OTHER OUTDOOR VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freeze watch went out at Oct 18, 9:48 AM EDT, 5 hours 14 minutes earlier.
Area forecast discussion, Oct 18, 9:48 AM EDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
948 AM EDT SAT OCT 18 2014
.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO CROSS THE AREA TODAY WITH
HIGH PRESSURE BUILDING IN FROM THE PLAINS TONIGHT AND SUNDAY. THE
HIGH PRESSURE SYSTEM WILL THEN SLIDE ACROSS THE REGION ON MONDAY.
A COLD FRONT WILL CROSS THE AREA AROUND TUESDAY. A SECONDARY LOW
PRESSURE SYSTEM WILL FORM ALONG THE FRONTAL BOUNDARY EAST OF THE
REGION TUESDAY NIGHT AND WEDNESDAY. THIS LOW PRESSURE SYSTEM WILL
MOVE SLOWLY NORTHEAST PASSING CLOSE TO BLOCK ISLAND RHODE ISLAND
ON THURSDAY AND THE CAPE COD COASTAL WATERS ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NOT MUCH CHANGE TO THE GRIDS THIS MORNING THOUGH DID SCALE BACK
THE POPS THROUGH THE MORNING HOURS. REGIONAL RADAR IS SHOWING SOME
HIGHER BASED RETURNS ACROSS THE NORTHERN PORTIONS OF OUR CWA BUT
IT IS DOUBTFUL THE SHOWERS ARE MAKING IT ALL THE WAY TO THE
SURFACE AND IF THEY ARE NO ACCUMULATION IS EXPECTED.
OTHERWISE, LOW PRESSURE WELL TO THE NORTH AND A PROGRESSIVE H5
SHORT WAVE ACROSS THE GREAT LAKES WILL CAUSE A SFC COLD FRONT TO
CROSS THE AREA THIS MORNING THEN PUSH OFFSHORE. INCREASING WRLY WINDS AND
DRIER AIR WILL BE ACROSS THE REGION WITH THE BETTER CHC FOR CLOUDS
AND PCPN BEING FOUND ACROSS THE NRN/WRN AREAS. TEMPERATURES TODAY
WILL BE A FEW DEGREES COOLER THAN YDAY AS THE COLD AIR ADVECTION
BEGINS...HIGHS WILL BE IN THE LOW/MID 60S NORTH...UPPER 60S OVER
THE DEL VALLEY...AND LOWER 70S OVER SRN DEL. WINDS WILL BE FROM
THE W OR NW WITH GUSTS UP TO 25 MPH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
CONDITIONS WILL NOT CHANGE TOO MUCH TONIGHT. DRIER/COLDER AIR WILL
CONTINUE TO ARRIVE ACROSS THE AREA...AND SLGT CHCS FOR SHOWERS WILL
CONTINUE ACROSS THE SRN POCONOS AND NRN NJ. POPS ARE IN THE SLGT CHC
RANGE. TEMPERATURES WILL BECOME COLDER WITH LOWS MOSTLY N THE 40S
OVER THE REGION...SOME UPPER 30S POSSIBLE ACROSS THE SRN POCONOS.
WINDS WILL REMAIN NW AT 5 TO 10 MPH OVERNIGHT.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
THE 500MB INITIALIZATION IN THE MIDWEST PREFERRED THE DEEPER
WRF-NMMB OVER THE GFS. ALONG THE CANADIAN COAST HEIGHTS ARE
SLIGHTLY HIGHER THAN THE ECMWF AND GFS HAVE. THE WRF-NMMB HAS A
BETTER INITIALIZATION THAN THE FORMER. THERMALLY, THERE WERE 1C
ERRORS AT 850MB AND 925MB, BUT THEY WENT IN BOTH DIRECTIONS WITH
NO DISCERNIBLE TREND.
THE LONG TERM CONTINUES TO BE DOMINATED BY A MIDDLE OF THE WORK
WEEK MILLER B TYPE SYSTEM WITH THE ONLY CONSISTENCY BEING THE
INCONSISTENCY BETWEEN THE MODELS. THE DP/DT ON ALL OF THE MEDIUM
RANGE MODELS EXCEPT FOR THE ECMWF WITH THIS SOUNDING RUN WAS A
FASTER PROGRESSION OR FARTHER OFFSHORE SECONDARY DEVELOPMENT. DONT
LIKE THE ECMWF SOLUTION BECAUSE THERE IS LESS RIDGING AROUND THE
CLOSED LOW IN BOTH DIRECTIONS AND THIS RUN CLOSES AND DIGS IT
FARTHER SOUTH. IT ALMOST LOOKS LIKE THE CONVECTION HAS TOO MUCH OF
AN INFLUENCE ON THE SURFACE/UPPER AIR SYSTEM. AT THE OTHER END OF
THE SPECTRUM, THE OP GFS BNDRY DEVELOPMENT IS SO OFFSHORE IT
IGNORES WHERE THE CLOSED LOW IS. THE GEFS ENSEMBLE MEAN LOW POSN
LOOKS BETTER VS THE FORCING. THE CAN GGEM AND UKMET AT LEAST ARE
MORE CONSISTENT, HAVE TRENDED MORE OFFSHORE. WE STILL SEE THE NEXT
SOUNDING RUN AS THE ONE THAT BRINGS THE ENERGY INTO CANADA AS
HOPEFULLY A STABILIZING, CONSENSUS BUILDING FACTOR. THE ECMWF
ENSEMBLE INFO ARRIVES TOO LATE TO BE UTILIZED. IT HAS BEEN
FAVORING A PROGRESSIVE OR FARTHER NORTH SOLUTION THAN THE OP RUNS.
IN AN EFFORT TO NOT WINDSHIELD WIPE THE FORECAST, WE HAVE
MAINTAINED A NEAR STATUS QUO IN THE LONG TERM. WHILE WE LIKE THE
IDEA OF A CLOSING LOW STALLING FARTHER TO THE EAST, THE IDEA THAT
THE CCB PCPN WILL JUST DO AN END RUN THAT BYPASSES OUR CWA IS NOT
THE MOST LIKELY SOLUTION.
THE LONG TERM STARTS SIMPLER ON SUNDAY WITH THE TROF EXITING OUR
CWA AND RIDGING RETURNING. ONE LAST VORT MAX HAS TO COME THRU
EARLY. IT WILL BE A BRISK FALL DAY WITH PEAK WIND GUSTS REACHING
AT LEAST 20 TO 25 MPH IN MOST PLACES. THE CONVECTIVE TEMP NORTH IS
STILL WITHIN REACH DURING THE MORNING, SO WE HEDGED MORE
CLOUDINESS THERE. NOT INCLUDED AT THIS MOMENT, BUT THERE MIGHT BE
A RESIDUAL SPRINKLE OR FLURRY IN THE POCONOS. FARTHER TO THE
SOUTH, THE AMOUNT OF MOISTURE IS LESS AND THE CONVECTIVE TEMP
OBTAINABILITY GOES SOONER, MOSTLY SUNNY SKIES EXPECTED. THE
KATABATIC FLOW IS QUITE GOOD, BUT MODELING THERMAL FIELDS INDICATE
THAT THE LOWER NAM MOS MAX TEMPS STILL LOOK MORE REASONABLE.
NO BIG CHANGE TO SUNDAY NIGHT AS WINDS WILL SHUT OFF QUICKLY AND
TEMPERATURES PLUNGE. THE UNCERTAINTY REMAINS WITH HOW MUCH HIGH
LEVEL MOISTURE (CLOUDS) THAT MAY STOP THE FORMATION OF FROST OR HALT
THE DROP IN TEMPERATURES LATE. WHILE WE SIDED WITH THE LOWER STAT
GUIDANCE BECAUSE OF THE INHERENT POTENTIAL, CONFIDENCE COULD BE
HIGHER. WE ADDED PATCHY FROST TO THE GRIDS (MENTION IN THE HWO
ALSO CONTINUES).
WITH THE RIDGE AXIS EAST OF OUR CWA AND SHORT WAVES MOVING THROUGH,
THERE SHOULD BE MORE CLOUDINESS ON MONDAY. IN SPITE OF THE WAA,
HEIGHTS ARE STILL PREDICTED TO RISE AND THIS IN TURN RAISES THE
QUESTION ABOUT AVAILABLE MOISTURE. THUS, A DRY FORECAST IS
CONTINUED. REMAINED FAIRLY CONSERVATIVE WITH THE MAX TEMPS BECAUSE
OF MORE CLOUDS.
GFS AND WRF-NMMB ON SAME PAGE WITH BETTER OMEGA WRN HALF OF OUR CWA
OVERNIGHT ON MONDAY. THE FORCING IS NOT BAD OVERALL AS MID LEVEL
QVEC CONVERGENCE, JET STREAK AND TROWAL PASS ACROSS OUR CWA.
MOISTURE MIGHT STILL BE A LIMITER. GIVEN THOSE FORCING MECHANISMS
WE DID GO WITH HIGHER POPS THAN STAT GUIDANCE. ON TUESDAY THE
INITIAL LOW AND FRONT ARE PREDICTED TO APPROACH. THE INSTABILITY
ALOFT BETWEEN 850MB AND 500MB IS NEARLY SUPPORTIVE OF THUNDER. NO
SFC BASED INSTABILITY IS PREDICTED. BUT GIVEN THE NEAR INSTABILITY
ALOFT, WE CHANGED THE PTYPE TO CONVECTIVE AND KEPT CHC POPS.
THAT ENDS WHAT WE BELIEVE IS THE EASIER PART OF THE LONG TERM. THE
REMAINING PART IN AN EFFORT TO DO NO HARM OR SEVERE WHIPSAWING WE
MAINTAINED CONTINUITY FOR THE MOST PART. MILLER B(S) NORMALLY CAUSE
HEADACHES (IF THIS WAS JANUARY MORE TRIPS TO THE FIRST AID KIT WOULD
BE MADE) IN OUR CWA AS WE ARE OFTEN NEAR THE CUT OFF POINT FOR PCPN.
WE ARE BANKING ON A CLOSER TO THE COAST DEVELOPMENT TO KEEP PCPN
CHANCES IN FOR TUE NGT AND WED. THEN IT BECOMES UNCERTAIN AS TO HOW
LONG WILL THE CCB CHANCES CONTINUE. THE GREATER CHANCES REMAIN EAST
WHERE POPS WERE KEPT HIGHEST. STAT GUIDANCE APPEARS STRANGELY HIGH
WITH TEMPS. BUT WATER TEMPS ARE STILL IN THE 60S AND THE SURFACE
HIGH IS QUITE DISPLACED. WE COMPROMISED BETWEEN CONTINUITY AND
LATEST WPC/STAT GUIDANCE. THIS NUDGE UP MADE US REMOVE THE BRIEF
MENTION OF SNOW IN THE POCONOS.
EVEN THE LATEST ECMWF WOULD NOT CAUSE ANY QPF RELATED ISSUES. BUT
WITH THE ONSHORE FLOW AND THE APPROACHING NEW MOON, WE WILL HAVE TO
KEEP AN EYE ON TIDAL DEPARTURES.
WE KEPT FRIDAY DRY.
&&
.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
A FRONT WILL CROSS THE REGION TODAY FOLLOWED BY AND UPPER AIR
DISTURBANCE LATER TODAY. THERE WILL BE CLOUDINESS ASSOCIATED WITH
THESE FEATURES...BUT MOST OF THE PERSISTENT CLOUDS WILL BE ACROSS
KRDG/KABE WHERE WE HAVE CIGS (VFR) MUCH OF THE DAY. FURTHER S/E...A
MORE VARIABLE SKY COVER WITH MOSTLY SCT AND OCNL BKN CLOUDS EARLY
THIS AFTERNOON. NO PCPN IS MENTIONED IN THE TAFS...A FEW SHOWERS FAR
N/W ARE POSSIBLE HOWEVER. WINDS WILL BECOME SW EARLY AND THE
INCREASE FROM THE W WITH G20-25 BY MID MORNING. WINDS WILL TREND
MORE NW BY DUSK. TONIGHT...VFR WITH SOME MID LEVEL CLOUDS S. GENTLE
WEST/NW WINDS.
OUTLOOK...
SUNDAY AND SUNDAY NIGHT...VFR CONDITIONS EXPECTED. GUSTY WEST TO
NORTHWEST WINDS EXPECTED WITH GUSTS TO 25 KNOTS, MAINLY DURING THE
DAY ON SUNDAY.
MONDAY...VFR CONDITIONS EXPECTED.
MONDAY NIGHT AND TUESDAY...PERIODS OF SUB-VFR CONDITIONS AS SHOWERS
MOVE INTO THE REGION.
TUESDAY NIGHT AND WEDNESDAY...MORE WIDESPREAD MVFR CONDITIONS
POSSIBLE, ESPECIALLY EASTERN AIRPORTS AND TERMINALS. SOME GUSTY
NORTH WINDS POSSIBLE WEDNESDAY.
&&
.MARINE...
IT APPEARS THE ENOUGH CAA AND MIXING WILL OCCUR BY THEN FOR SOME
G25 SO THE BOTH SMALL CRAFT ADVISORIES ARE UNTOUCHED. ON THE
OCEAN...5 TO 6 FT SWELLS ARE ALREADY BEING OBSERVED...AND THE
ADDED WINDS LATER THIS MORNING WILL CONTRIBUTE TO CHOPPY SEAS. SCA
FLAGS WILL CONTINUE TONIGHT. FAIR WEATHER EXPECTED TODAY AND
TONIGHT.
OUTLOOK...
SUNDAY AND SUNDAY NIGHT...SMALL CRAFT CONDITIONS PREDICTED
THROUGHOUT THE AREA WATERS SUNDAY DAY. THEY SHOULD LINGER ON THE
OCEAN INTO SUNDAY EVENING AND THE SMALL CRAFT ADVISORY WAS EXTENDED.
MONDAY THROUGH TUESDAY NIGHT...SUB-ADVISORY CONDITIONS ARE EXPECTED
ACROSS THE AREA WATERS.
WEDNESDAY...BOTH WINDS AND WAVES WILL RESPOND TO THE DEVELOPING
SECONDARY LOW. A SMALL CRAFT ADVISORY MAY BE NEEDED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT SUNDAY NIGHT FOR
ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ430-431.
&&
SYNOPSIS...GIGI/MEOLA
NEAR TERM...HEAVENER/O'HARA
SHORT TERM...O'HARA
LONG TERM...GIGI/MEOLA
AVIATION...GIGI/MEOLA/O'HARA
MARINE...GIGI/MEOLA/O'HARAHazardous weather outlook, Oct 18, 4:17 AM EDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 417 AM EDT SAT OCT 18 2014 NJZ001-007>010-PAZ054-055-060>062-101-103-105-190830- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 417 AM EDT SAT OCT 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. FROST AND SOME SUB FREEZING TEMPERATURES ARE POSSIBLE EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ012-013-015>022-027-PAZ070-071-102-104-106-190830- NEW CASTLE-CECIL-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 417 AM EDT SAT OCT 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR FROST IN THE MORE RURAL AREAS EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ014-023>026-190830- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-EASTERN MONMOUTH-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 417 AM EDT SAT OCT 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-190830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 417 AM EDT SAT OCT 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Freeze Watches in Pennsylvania, 2014Freeze Watches in New Jersey, 2014Every freeze watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.